Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On one-parameter semi-groups of linear transformations


Author: R. S. Phillips
Journal: Proc. Amer. Math. Soc. 2 (1951), 234-237
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1951-0039922-1
MathSciNet review: 0039922
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford, On one-parameter groups of linear transformations, Ann. of Math. vol. 39 (1938) pp. 569-573. MR 1503425
  • [2] Einar Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1948. MR 0025077 (9:594b)
  • [3] Emile Picard, Leçons sur quelques equations fonctionnelles, Paris, 1928, p. 3.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0039922-1
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society